# SDR USAABB99058

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: MS25237387
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

PHL - FLT 893 - ON APPROACH TO PHL, BOTH NOSE LANDING GEAR GREEN LIGHTS FAILED TO ILLUMINATED WITH GEAR EXTENDED.  CREW ACCOMPLISHED A FLYBY FOR PHL TOWER WHO OBSERVED GEAR TO BE DOWN.  AFTER CONSULATION WITH PHL MAINTENANCE AND PIT MAINTENANCE CONTROL, FLIGHT CREW REPLACED BOTH NOSE GEAR BULBS AND INDICATIONS BECAME NORMAL.  FLIGHT LANDED AT PHL WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  INCIDENT NOTED BY PHL MAINTENANCE.  NO OTHER DEFECTS NOTED.  (M)
